# SDR FDEA202204231034

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 79,279 hours, 19,249 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF RECEIVED LVL 2  FLAP DISAG  APPX 20 SECONDS AFTER THE FLAP HANDLE MOVED TO 0 DETENT POSITION. THERE WAS NO ROLLING MOTION & CONFIGURATION PAGE SHOWED FLAPS SYMMETRICAL & EXTENDED AT 17 DEGREES.  IAW QRH PROCEDURE MATCHED FLAP HANDLE WITH THE INDICATED FLAP POSITION AS FLAPS  CONTINUED TO RETRACT UNCOMMANDED WITH NORMAL HYD SYSTEMS.  EVENTUALLY FLAPS RETURNED TO FLAPS UP POSITION UNCOMMANDED AND MATCHED THAT POSITION WITH THE FLAP HANDLE.  ON LANDING WITH HANDLE IN THE FULL UP POSITION, FLAPS BEGAN AN UNCOMMANDED EXTENSION OVER A 15 MIN PERIOD TO 10 DEGREES WITH NORMAL HYD SYSTEMS. R & R INBD FLAP CONTROL VALVE IAW AMM 27-52-03-4. OPS CHECK GOOD IAW MM 27-50-00-5 TEST NR 11.
